# SDR SCNA99116

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN EMERGENCY TRACK LIGHT BY SEAT ROW 6 WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE LIGHT BULB IN THE EMERGENCY TRACK BY SEAT ROW 6 RIGHT SIDE.  OPERATIONALLY CHECKS GOOD.
